MAUDE Adverse Event Report: SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. MULTIX FUSION MAX; SYSTEM, X-RAY, STATIONARY

SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. MULTIX FUSION MAX; SYSTEM, X-RAY, STATIONARY
Model Number 11020660
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: facility contact email address is: (b)(6).H3, h6: siemens healthineers is conducting a thorough investigation of the incident.The investigation is ongoing.A supplemental report will be submitted if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was informed of a product malfunction and adverse event associated with the multix fusion max system.The technician was moving the x-ray tube from the wall bucky to the table to perform a tabletop x-ray when the tube stand unexpectedly engaged into detent position.The technician was at the hand control when the x-ray tube movement locked.The technician¿s arm wrenched up and back, and the momentum carried him forward.The technician's shoulder was injured during this event, and he went to the emergency room where he received an ultrasound examination.It was determined that the technician suffered a full thickness tear of the supraspinatus tendon.Additional information was received on (b)(6) 2024, stating the technician is still able to perform his work duties and has not needed time off work due to his injury.The technician started physiotherapy at the beginning of (b)(6) 2024 (exact date unknown) and is under the care of a sports medicine specialist.There was no patient involvement in this incident.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed based on the provided description and field information.It was determined that the system works as intended and no malfunction occurred.The user was not aware that the movement of the 3d top stops when the tube stand is the detent position.Siemens local service engineer tried to reproduce the issue at the customer site and was unable to find any issues with detent locking or sudden locking of system.The engineer confirmed that detent locking speed on the concerned unit was set to 150mm/sec.The engineer lowered the speed to the lowest speed of 125mm/sec; therefore, the frequency of detent engagement could be reduced.A detent adjustment was also performed by the engineer to ensure the system was accurately detecting the detents.The described lock up was caused by the tube stand detent function.Once the release button was pressed again, the detent was released, and the users were able to continue system usage.No physical issue with the detent function was identified at the customer site.The unit will continue to be monitored by the siemens engineer.It was recommended to the customer if they did not want to arrest the tube stand in the particular position, to pass the detent position quickly according to the operator manual.Since no general problem or additional risk is identified.

Brand Name
MULTIX FUSION MAX
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH   201318
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18893716
Report Number3003202425-2024-00002
Device Sequence Number7598320
Product Code KPR
UDI-Device Identifier04056869050713
UDI-Public04056869050713
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11020660
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown